Hyperholomorphic functions on commutative algebras

Pogoruі, А. А. (2010) Hyperholomorphic functions on commutative algebras. Complex Variables and Elliptic Equations, 52 (12). pp. 1155-1159.

[img]
Preview
Text
Download (93kB) | Preview

Abstract

In this article, we study properties of hyperholomorphic functions on commutative finite-dimensional algebras. The Cauchy–Riemann type conditions for hyperholomorphic functions is investigated. We prove that a hyperholomorphic function on a commutative finitedimensional algebra can be expanded in a Taylor series. We also present a technique for computing zeros of polynomials in commutative algebras.

Item Type: Article
Uncontrolled Keywords: Hyperholomorphic function; Commutative algebra; Polynomial
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 28 Oct 2014 08:18
Last Modified: 15 Aug 2015 09:24
URI: http://eprints.zu.edu.ua/id/eprint/13405

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics